# SDR DALA2024060705858

- Difficulty date: June 3, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 89,105 hours, 17,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1804 CAPTAIN SIDE EMERGENCY LIGHTS ILLUMINATED UPON LANDING REPEAT. CORRECTIVE ACTION: T/S PER B767-400 FIM 33-51-00-815-803 OPS CHK GOOD COULD NO DUPLICATED PROBLEM NO TROUBLE FOUND OK FOR SVC (5753504)
